sexologist-icon
Yasmin and stomach cramps
Because of hormonal imbalance my doctor prescribed Yasmin. I have been having for 5 days. But every day I have stomach cramps off and on. I even have during my sleep. Is this expected?
326 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Hello there. Yasmin are birth control pills. The stomach cramps or abdominal cramps which you are talking about are known to occur in certain individuals, they are not very common though. The more common side effects are breast tenderness,nausea, headache, tiredness, heavy menstrual bleeding etc. If your cramps are too severe, I would suggest you kindly meet your gynaecologist soon and get it checked out just to be sure. Regards
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO

This question featured in :

Cramps in ankles while sleeping
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.